Skip to main content

The 16th annual Prince Edward Island Marathon in Supporting the Canadian Mental Health Association of PEI is set to take place October 18th-20th, 2019. The Full Marathon starts inside the National Park,  Brackley Beach Entrance and ends in downtown Charlottetown with breath taking scenery during the entire route. The Full Marathon is a Boston Qualifier and in 2018 over 18% of our Marathon participants qualified for Boston.  Event categories include: Marathon, Half Marathon Run & Walk, 16K  Run & Walk,10K Run & Walk, 5K Run & Walk, Corporate/Team Relay and  FREE Kids Fox Trot.

 There is something for the entire family in a weekend you will never forget!

Registration fees

Corporate Relay

(Team of 8) Team Captains can register the team name and any or all team members in one transaction. If not all team members are registered in the first transaction, team captain will be contacted with instructions for additional team members to register.

  1. $500.00
    Dec 18 - Oct 19
    Register

Full Marathon

Price changes in 12 days 10 hours
    1. $78.00
      Dec 18 – May 31
    2. $88.00
      Now registering Jun 1 – Jul 31
      Register
    3. $93.00
      Aug 1 – Oct 17
    4. $98.00
      Oct 18 – Oct 19

Dairy Farmers of Canada Half Marathon - Run

Price changes in 12 days 10 hours
    1. $68.00
      Dec 18 – May 31
    2. $78.00
      Now registering Jun 1 – Jul 31
      Register
    3. $83.00
      Aug 1 – Oct 17
    4. $88.00
      Oct 18 – Oct 19

Bell Let's Talk Half Marathon Walk for Mental Health

Price changes in 12 days 10 hours
    1. $68.00
      Dec 18 – May 31
    2. $78.00
      Now registering Jun 1 – Jul 31
      Register
    3. $83.00
      Aug 1 – Oct 17
    4. $88.00
      Oct 18 – Oct 19

GoodLife Fitness 10K - Run

Price changes in 12 days 10 hours
    1. $48.00
      Dec 18 – May 31
    2. $58.00
      Now registering Jun 1 – Jul 31
      Register
    3. $63.00
      Aug 1 – Oct 17
    4. $68.00
      Oct 18 – Oct 19

Bell Let's Talk 10K Walk for Mental Health

Price changes in 12 days 10 hours
    1. $48.00
      Dec 18 – May 31
    2. $58.00
      Now registering Jun 1 – Jul 31
      Register
    3. $63.00
      Aug 1 – Oct 17
    4. $68.00
      Oct 18 – Oct 19

5K - Run

Price changes in 12 days 10 hours
    1. $28.00
      Dec 18 – May 31
    2. $38.00
      Now registering Jun 1 – Jul 31
      Register
    3. $43.00
      Aug 1 – Oct 17
    4. $48.00
      Oct 18 – Oct 19

Bell Let's Talk 5K Walk for Mental Health

Price changes in 12 days 10 hours
    1. $28.00
      Dec 18 – May 31
    2. $38.00
      Now registering Jun 1 – Jul 31
      Register
    3. $43.00
      Aug 1 – Oct 17
    4. $48.00
      Oct 18 – Oct 19

Race Roster 16K Run

Price changes in 12 days 10 hours
  • The NEW 16km run category offers the chance to try out a distance between the 10Km and Half Marathon distances. *PLEASE NOTE THAT DUE TO COURSE LOGISTICS, THE ROUTE FOR THE 16KM MEASURES 16.4KM*

    1. $58.00
      Dec 18 – May 31
    2. $68.00
      Now registering Jun 1 – Jul 31
      Register
    3. $73.00
      Aug 1 – Oct 17
    4. $78.00
      Oct 18 – Oct 19

Bell Let's Talk 16K Walk for Mental Health

Price changes in 12 days 10 hours
  • The NEW 16km category offers the chance to try out a distance between the 10Km and Half Marathon distances. *PLEASE NOTE THAT DUE TO COURSE LOGISTICS, THE ROUTE FOR THE 16KM MEASURES 16.4KM*

    1. $58.00
      Dec 18 – May 31
    2. $68.00
      Now registering Jun 1 – Jul 31
      Register
    3. $73.00
      Aug 1 – Oct 17
    4. $78.00
      Oct 18 – Oct 19

Awards

Prizes will be awarded for 1st, 2nd and 3rd in each category, as well as age category prizes.

Categorization:

  • Top 1st, 2nd, 3rd male and female finishers in each race recognized with prize. First place finishers in each race category will also receive a gold medal.

  • Top male and female finisher in each age category recognized with prize. Age categories for running events (Full and Half): 19 and under, 20-29, 30-39, 40-49, 50-59, 60-69, 70-79, 80-89 and 90+. All walking events will recognize 1st, 2nd and 3rd (male and female). 

  • The 5K Run & Walk will recognize 1st, 2nd and 3rd (male and female).

Timing and Race Services provided by:

Event Schedule

  • October 18 12:00 PM ADT - Marathon Race Kit Pick-Up 12pm-6pm

  • October 18 12:00 PM ADT - On-Site Registration 12pm-6pm

  • October 18 12:00 PM ADT - Marathon Expo 12pm-6pm

  • October 19 10:00 AM ADT - Fox Trot Kids Run

  • October 19 12:00 PM ADT - Marathon Expo 9am-7pm

  • October 19 12:00 PM ADT - Marathon Race Kit Pick-Up 9am-7pm

  • October 19 12:00 PM ADT - On-Site Registration 9am-7pm

  • October 20 8:00 AM ADT - Corporate/Team Relay

  • October 20 8:00 AM ADT - Full Marathon Start

  • October 20 9:00 AM ADT - Half MarathonRun

  • October 20 9:00 AM ADT - Half Marathon Walk

  • October 20 9:10 AM ADT - 10K Run

  • October 20 9:10 AM ADT - 10K Walk

  • October 20 9:20 AM ADT - 5K Run

  • October 20 9:20 AM ADT - 5K Walk

  • October 20 10:45 AM ADT - Participant Massages (Full and Half Marathon Participants)

  • October 20 2:30 PM ADT - Awards Ceremony

Contact Information

Event Location

Charlottetown, PE, Canada

Click here to view map